You have no items in your shopping cart.
DirectionsAdults and children over 12 years old of age: 1 capletChildren 6-12 years of age: ½ capletTo be taken 3 times daily, or as prescribed by the physician
IngredientsEach caplet contains: acetaminophen 500g, phenylephrine HCl 10g
Cautionary InstructionsStore at temperature below 30˚C. Do not exceed the stated dose. Keep out of the reach of children. If the symptoms persists, consult your doctor.